# SDR MASA200602622

- Difficulty date: November 25, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 9,535 hours, 7,274 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389N
- Part serial: 0501
- Condition: Malfunctioned
- Location: Slat System
- Part time: 7,454 hours, 5,515 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6225 PHX.  SLAT 1/2 SPEED FAULT STATUS MESSAGE.  MX REMOVED AND REPLACED NR 1 SFECU.
